YOU ARE
Companies New IMT member Forthcoming student General Public High school teacher
Directory EUR MINT LabEx CIMI
Intranet
FR
EN
  • Institute
    Presentation Library Collaborations International relationships Partnerships
  • Research
    Teams Analysis Dynamics and Complex Geometry Geometry, Topology, Algebra Partial Differential Equations Probability Statistics and Optimization Interaction topics Biology and Health Computer science Data science, Signal analysis Finance and insurances Humanities Industry Modeling and scientific computing Physics Projects
    Scientific productions Publications PhD Theses Habilitation Theses
  • Activities
    Scientific Events Seminars Working groups Workshops Conferences Defenses Dissemination of mathematics Annales de Toulouse
    Fermat prize 2025 Fermat Junior prize Softwares
  • Education
    Master's degree PhD programs Post-doct
  • Institute

    Presentation

    Library

    Collaborations

    International relationships

    Partnerships

    Research
    Teams

    Analysis

    Dynamics and Complex Geometry

    Geometry, Topology, Algebra

    Partial Differential Equations

    Probability

    Statistics and Optimization

    Interaction topics

    Biology and Health

    Computer science

    Data science, Signal analysis

    Finance and insurances

    Humanities

    Industry

    Modeling and scientific computing

    Physics

    Projects

    Scientific productions

    Publications

    PhD Theses

    Habilitation Theses

    Activities
    Scientific Events

    Seminars

    Working groups

    Workshops

    Conferences

    Defenses

    Dissemination of mathematics

    Annales de Toulouse

    Fermat prize 2025

    Fermat Junior prize

    Softwares

    Education

    Master's degree

    PhD programs

    Post-doct

    Publications
    Home > Research > Scientific productions > Publications
    BILINEAR CONTROL OF A DEGENERATE HYPERBOLIC EQUATION
    SIAM Journal on Mathematical Analysis, 2023, 55 (6), pp.6517-6553. ⟨10.1137/22M148745X⟩

    Cannarsa P, Martinez P, Urbani C

    FAR-FIELD EXPANSIONS FOR HARMONIC MAPS AND THE ELECTROSTATICS ANALOGY IN NEMATIC SUSPENSIONS
    Journal of Nonlinear Science, 2023, 33 (3), pp.39. ⟨10.1007/s00332-023-09895-0⟩

    Alama Stan, Bronsard Lia, Lamy Xavier, Venkatraman Raghavendra

    Massey products and elliptic curves
    Proceedings of the London Mathematical Society, 2023, 127 (1), pp.134-164. ⟨10.1112/plms.12541⟩

    Bleher Frauke, Chinburg Ted, Gillibert Jean

    An expansion formula for Hawkes processes and application to cyber-insurance derivatives *
    Stochastic Processes and their Applications, 2023, 160, pp.89-119. ⟨10.1016/j.spa.2023.02.012⟩

    Hillairet Caroline, Réveillac Anthony, Rosenbaum Mathieu

    Exact Generalization Guarantees for (Regularized) Wasserstein Distributionally Robust Models
    37th Annual Conference on Neural Information Processing Systems (NeurIPS 2023), Dec 2023, New Orleans, United States. pp.14584-14596, ⟨10.5555/3666122.3666763⟩

    Azizian Waïss, Iutzeler Franck, Malick Jérôme

    Random walk informed heterogeneity detection reveals how the lymph node conduit network influences T cells collective exploration behavior
    PLoS Computational Biology, 2023, 19 (5), ⟨10.1371/journal.pcbi.1011168⟩

    Song Solene, Senoussi Malek R., Escande Paul, Villoutreix Paul R.

      1
    • …
    • 39
    • 40
    • 41
    • 42
    • 43
    • 44
    • 45

    Contact

    Access map

    05.61.55.67.90

    mailto:contact.imt@NOSPAMmath.univ-toulouse.fr

    Université Paul Sabatier

    Institut de Mathématiques de Toulouse

    118, route de Narbonne

    F-31062 Toulouse Cedex 9

    Legal notice
    Coming to IMT